# SDR ASAA2014020906970

- Difficulty date: February 9, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655828056
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 360 CRACKED BETWEEN STR 8-9L.  ACFT GROUNDED.  REPAIRED FRAME IAW ASA T/C AD20062609-400-53-1-760.
